Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equlibrium measure of a product subset of ${\mathbb{C} }^{n}$

Author: Zbigniew Blocki
Journal: Proc. Amer. Math. Soc. 128 (2000), 3595-3599
MSC (2000): Primary 32U15; Secondary 32W20
Published electronically: June 7, 2000
MathSciNet review: 1707508
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that an equilibrium measure of a product of two subsets of ${\mathbb{C} }^{n}$ and ${\mathbb{C} }^{m}$, respectively, is a product of their equilibrium measures. We also obtain a formula for $(dd^{c}\max \{u,v\})^{p}$, where $u,v$ are locally bounded plurisubharmonic functions and $2\leq p\leq n$.

References [Enhancements On Off] (What's this?)

  • [BT1] E.Bedford and B.A.Taylor, A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), 1-41. MR 84d:32024
  • [BT2] E.Bedford and B.A.Taylor, The complex equilibrium measure of a symmetric convex set in ${\mathbb{R} }^{n}$, Trans.Amer.Math.Soc. 294 (1986), 705-717. MR 87f:32039
  • [EP] A.Edigarian and E.Poletsky, Product property of the relative extremal function, Bull. Polish Acad.Sciences 45 (1997), 331-335. MR 98i:32017
  • [Kl] M.Klimek, Pluripotential Theory, Clarendon Press, 1991. MR 93h:32021
  • [Sa] A.Sadullaev, Plurisubharmonic measures and capacities on complex manifolds, Russian Math.Surveys 36 (1981), 61-119.
  • [Si] J.Siciak, Extremal plurisubharmonic functions in ${\mathbb{C} }^{n}$, Ann.Pol.Math. 39 (1981), 175-211. MR 83e:32018
  • [Ze] A.Zeriahi, Fonction de Green pluricomplexe à pôle à l'infini sur un espace de Stein parabolique et applications, Math.Scand. 69 (1991), 89-126. MR 93a:32031

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32U15, 32W20

Retrieve articles in all journals with MSC (2000): 32U15, 32W20

Additional Information

Zbigniew Blocki
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland

Received by editor(s): February 18, 1999
Published electronically: June 7, 2000
Additional Notes: This work was partially supported by KBN Grant #2PO3A00313.
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society